# SDR CA050401006

- Difficulty date: March 23, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 14,583 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: C2US335
- Condition: Missing
- Location: Axle
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WASHER WAS NOT INSTALLED ON AXLE UPON INSTALLATION OF SKIS. THIS CAUSED SKI TO SLIDE OFF AXLE ON LANDING, RESULTING IN AN OVERSHOOT. THE SKI DANGLED FROM THE CABLES AND BEAT AGAINST THE FUSELAGE CAUSING FURTHER DAMAGE BEFORE BREAKING FREE.  THE PILOT THEN CALLED AN EMERGENCY AND HAD EMERGENCY RESPONSE COME IN.  THE AIRCRAFT WAS THEN LANDED WITHOUT FURTHER INCIDENT.
